Aa
A
A
Close
Avatar universal
Wellbutrin spasms
I have Complex PTSD and major depression. I have been through Celexa, Zoloft, and then Wellbutrin.
I am 21 years old, relatively fit, female.

Celexa and Zoloft, I felt fatigued more, irritable, and had suicidal thoughts.

Then I went to try Wellbutrin.....first the first week I couldn't eat a thing but I also felt very happy and more rational. I thought it was perfect. Then I was studying for an oral exam and experienced anxiety, then I start to spasm. My chest at first jerked upward and then my right arm started to shake uncontrollably. This went on for TEN days without relief, it was so tiring and humiliating. It was so horrible and painful. My heart was overexerted. I started to experience panic attacks for the first time in my life.
I went to the ER the first night this happened and all they did was put me on Ativan and send me home, all the while the shaking went on for over a week after this. My doctor gave me Propanalol for my heart pain. He didn't believe Wellbutrin was the cause, maybe he's just covering his ***. But I remember how wonderful I felt before this happened. He put me back on Zoloft...but I don't even bother with it anymore. It doesn't help.

I really want a decent antidepressant. I feel like I can't win.
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
Wellbutrin is one of the more stimulating antidepressants Many of the people that have taken it, including myself, have found that it does not help with anxiety. It does sound like Wellbutrin was really helping your depression. It's not uncommon to be on a combo of meds. Maybe you might want to think about talking to your Dr about going back on Wellbutrin but also adding an anti anxiety med to see how that works. You did'nt do well on Zoloft so it's probably not a good idea to start back on that. I wish I could tell you for sure if your symptoms were from Wellbutrin or not. All of these meds come with possible side effects and it's really hard to say if you get any of them, some of them or many. You are having symptoms of anxiety. Have you ever had problems with anxiety before you started this med? Are you in the therapy right now for your PTSD and depression?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am in therapy, haven't been there in a month because she's on vacation, so I've been feeling a little out of control.

I think part of it is I need a new doctor....it is hard for me to feel comfortable talking to a male doctor (PTSD) and he doesn't listen to me very well. He's not very skillful, when I said I felt suicidal he told me don't do anything stupid! I felt insulted....my feelings aren't stupid. I think if I felt more comfortable with my doctor I would get new meds.

Thank you remar
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
Raspberry_belle uploaded new photos
1 hr ago
874521 tn?1424120397
Blank
opus88 commented on READY
5 hrs ago
Avatar universal
Blank
Belle313 commented on Belle313's status
5 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Avatar m tn
Blank
Paxiled
Arlington, VA
1257808 tn?1322765815
Blank
MR_WHY
Other
6726276 tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Avatar f tn
Blank
yvonnealderdice
Glasgow, United Kingdom
Depression Community Resources
Top Mood Disorders Answerers
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Avatar m tn
Blank
Paxiled
Arlington, VA
1257808 tn?1322765815
Blank
MR_WHY
Other
6726276 tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Avatar f tn
Blank
yvonnealderdice
Glasgow, United Kingdom